- -

Contractive definitions and discontinuity at fixed point

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Contractive definitions and discontinuity at fixed point

Show full item record

Bisht, RK.; Pant, RP. (2017). Contractive definitions and discontinuity at fixed point. Applied General Topology. 18(1):173-182. doi:10.4995/agt.2017.6713.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/79823

Files in this item

Item Metadata

Title: Contractive definitions and discontinuity at fixed point
Author:
Issued date:
Abstract:
[EN] In this paper, we investigate some contractive definitions which are strong enough to generate a fixed point that do not force the mapping to be continuous at the fixed point. Finally, we obtain a fixed point theorem ...[+]
Subjects: Fixed point , (ε δ)contractions , Power contraction , Orbital continuity
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.6713
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.6713
Type: Artículo

References

Bisht, R. K., & Pant, R. P. (2017). A remark on discontinuity at fixed point. Journal of Mathematical Analysis and Applications, 445(2), 1239-1242. doi:10.1016/j.jmaa.2016.02.053

Boyd, D. W., & Wong, J. S. W. (1969). On nonlinear contractions. Proceedings of the American Mathematical Society, 20(2), 458-458. doi:10.1090/s0002-9939-1969-0239559-9

Jachymski, J. (1995). Equivalent Conditions and the Meir-Keeler Type Theorems. Journal of Mathematical Analysis and Applications, 194(1), 293-303. doi:10.1006/jmaa.1995.1299 [+]
Bisht, R. K., & Pant, R. P. (2017). A remark on discontinuity at fixed point. Journal of Mathematical Analysis and Applications, 445(2), 1239-1242. doi:10.1016/j.jmaa.2016.02.053

Boyd, D. W., & Wong, J. S. W. (1969). On nonlinear contractions. Proceedings of the American Mathematical Society, 20(2), 458-458. doi:10.1090/s0002-9939-1969-0239559-9

Jachymski, J. (1995). Equivalent Conditions and the Meir-Keeler Type Theorems. Journal of Mathematical Analysis and Applications, 194(1), 293-303. doi:10.1006/jmaa.1995.1299

Kannan, R. (1969). Some Results on Fixed Points--II. The American Mathematical Monthly, 76(4), 405. doi:10.2307/2316437

Meir, A., & Keeler, E. (1969). A theorem on contraction mappings. Journal of Mathematical Analysis and Applications, 28(2), 326-329. doi:10.1016/0022-247x(69)90031-6

Pant, R. P. (1999). Discontinuity and Fixed Points. Journal of Mathematical Analysis and Applications, 240(1), 284-289. doi:10.1006/jmaa.1999.6560

Reich, S. (1971). Some Remarks Concerning Contraction Mappings. Canadian Mathematical Bulletin, 14(1), 121-124. doi:10.4153/cmb-1971-024-9

Rhoades, B. E. (1977). A comparison of various definitions of contractive mappings. Transactions of the American Mathematical Society, 226, 257-257. doi:10.1090/s0002-9947-1977-0433430-4

Rhoades, B. E. (1988). Contractive definitions and continuity. Contemporary Mathematics, 233-245. doi:10.1090/conm/072/956495

[-]

This item appears in the following Collection(s)

Show full item record